Is Bladder Sloughing Possible After Medication Is Finished?

1 Reply Updated



Conversation Starter

Lucky me Says:


I have had chronic UTI's my whole life but ran into real problems since 1998 after cystocele/rectocele repair. I had a suprapubic catheter for a few days. I got a nosocomial infection in hospital. Before all my UTIs were E. Coli. I got Kleibsiella pneumonia in my urine & over the years a variety of others. I am on cephalexin 250mg prophylactically because I have interstitial cystitis for the last 10 years. About once a year I get enterobacter aerogenes that is resistant to everything except SMX-TMP. this last time was about 6 weeks ago. Made by Vista. Skin on my hands kept peeling no matter how much lotion I used. I was also nauseated constantly. I was an RN for 38 years until 2010 when IC & fibromyalgia put me on disability. Sorry this is so long but felt background is significant. This is the first time I've ever had this problem. My bladder has been more sensitive than usual ever since. I have my own diagnostic strips & it's negative but I notice what looks like little pieces of tissue, not sediment. Could the medicine have caused this? I never had this reaction before. For 30 years I was on plain old Bactrim prophylactically till 1998 when I became resistant. When I have to take this again, will a different brand make a difference? I had to take 1/2 dose after several days because I was so miserable. I had a different brand available & finished up last few days with that instead & didn't have skin sloughing & nausea that I had with Vista.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

This antibiotic has been known to cause most of these issues as side effects in some people that take it, as reported by the FDA. It could also cause dizziness, headache and diarrhea.

However, I'm not finding anything about the bladder sloughing. That is something I'd definitely recommend consulting your doctor about.

Has anyone else experienced this?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Possible clash of medication prescribed for High Blood Pressure?
Having been on Irbesartan (300mg) and Nebivolol (10mg x2 a day) I have now been prescribed Amlodipine for the last 2/3 w... 1 reply
Weight lose and possible Medication Reduction needed? Venlaxine and Lamotrigine
I am 24 years old, after severe depression/mania/psychosis from age 12-20 I tried many Antidepressants/mood stabilizers/... 1 reply
Possible Norvasc Reaction: I want to stop the medication
I started Norvasc, 5 mg, on 12/29. I was switched from Lisinopril, because I was experiencing angioedema, a common side ... 2 replies
Is it possible to get pregnant after missing 1 month of nurstrate
I have been taking tri-sprintec for 5 years now. Took Bactrim for 2 days and was on my period when I had unprotected int... 3 replies
Is is possible to postpone periods after taking deviry for 5
I am 25years old. .having irregular periods. For that doc advised to take deviry 10mg for 5 days... I took for 5 days...... 1 reply
is it possible having a 3 day period with the jadelle after 11 months
I've had my jadelle in for 11 months and no period, all of a sudden I have a 3 day period is that possible ## Me too... 4 replies
Orlistat , Is it possible to take Orlistat in each n everty party after consuming oil reach food ...
As we all of us know that Orlistat prevents absorption of fat. helps in obesity management through its positive energy b... 4 replies
Severe headache the day after i finished with the whole tape
hey guys, I followed all the instructions inside the package and finished the whole pack as instructed for a wisdom toot... 1 reply
Grandson 14 yrs having fever at 102F administered dolo 650 had vomit after 1hr of swalowingowing dolo Possible reasons
My grandson has fever around 102F; For control, i admimiterd oral dolo 650 boy had nausea after i hr and suffered a vomi... 2 replies
Possible Sudden side effects after 10years
Hi everyone, I have lone PAF diagnosed 10&1/2 years ago. I was started on flecainide intravenously in hospital and a... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA